Jump to content

SerotoninSurfer: positive side effects


SerotoninSurfer

Recommended Posts

Hello,  does anyone ever experience a lovely feeling in the brain, like a prolonged Serotonin rush when taking or withdrawing from antidepressants. I might be the exception to the rule but i almost enjoy this side effect. I often experience it after bad days, like my brain is trying to balance out the feel good hormones and is somewhat overcompensating. It's normally followed by either a feeling of recovery for a few days or tumbles into bad days immediately. 

Link to comment
  • ChessieCat changed the title to SerotoninSurfer: positive side effects
  • Moderator Emeritus

Hi SerotoninSurfer and welcome to SA,

 

Different people respond in different ways to psychiatric drug/s and coming off/stopping their drug/s.

 

Are you wanting help with how to get off your drug/s?  If yes, then you have come to the right place.

 

Before we can offer any suggestions we need to know your drug history.  Please create your drug signature for ALL drugs.  We need details for the last 2 years (drug name, dose changes, and dates for those changes) of all drugs.  For anything older than 2 years we just need a summary (drug name, year, how long on the drug, and how you stopped the drug, eg cold turkey, fast taper over 'x' weeks/months).

 

Instructions:  Withdrawal History Signature


Account Settings – Create or Edit a signature

 

Once we have this information and know what you need help with we will be better able to assist you.

 

This is your own Introduction topic which is the place to ask questions and to journal your progress.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy